# SDR FDK2005F00000

- Difficulty date: September 19, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N825MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145179
- Engine: Allsn AE3007C
- System (JASC): 2530 · Buffet/Galleys
- Part: Odor
- Condition: Detected
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(REF NR F05002) THE CREW REPORTED A SMOKE LIKE SMELL IN GALLEY DURING FLIGHT.  MAINTENANCE PERFORMED A GVI TO GALLEY AREA AND WIRING.  MAINTENANCE CHANGED TRASH OUT AND CLEANED COFFEE POTS. NO SMOKE SMELL DETECTED.  (K)
